thumbnail

Survival rates of American woodcock wintering along the Atlantic coast

Journal of Wildlife Management

95-064/PY95/AE
By:
, , , and

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Survival rates of American woodcock wintering along the Atlantic coast
Series title:
Journal of Wildlife Management
Volume
58
Year Published:
1994
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 147-155
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Wildlife Management
First page:
147
Last page:
155